MathSciNet Relay Station
MathSciNet bibliographic data
MR2205173 11R23 (11R32 11R37 11R42 11S23 11S70)
Ritter, Jürgen; Weiss, Alfred Toward equivariant Iwasawa theory. IV. Homology, Homotopy Appl. 7 (2005), no. 3, 155–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement